# SDR C2XA09SH038

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145
- Aircraft serial: 061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Corroded
- Location: Zone 200
- Part time: 25,082 hours, 18,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK PILOT WINDSHIELD CUTOUT STRUCTURE LOWER O/B SCREW HOLES CORRODED.  MX CLEANED PILOT WINDSHIELD CUTOUT STRUCTURE LOWER O/B SCREW HOLES AND FOUND NO CORROSION ONLY DIRT AND DEBRIS IAW CPM 51-00-01. MX THEN ALODINED, PRIMED AND PAINTED PILOT WINDSHIELD LWR O/B SCREW HOLES IAW EMB-145 CPM 51-21-07.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
